ON THE NUMBER OF RATIONAL POINTS OF GENERALIZED FERMAT CURVES OVER FINITE FIELDS


Journal article


Stefania Fanali, Massimo Giulietti
International Journal of Number Theory, vol. 8, 2012, pp. 1087-1097

Cite

Cite

APA   Click to copy
Fanali, S., & Giulietti, M. (2012). ON THE NUMBER OF RATIONAL POINTS OF GENERALIZED FERMAT CURVES OVER FINITE FIELDS. International Journal of Number Theory, 8, 1087–1097.


Chicago/Turabian   Click to copy
Fanali, Stefania, and Massimo Giulietti. “ON THE NUMBER OF RATIONAL POINTS OF GENERALIZED FERMAT CURVES OVER FINITE FIELDS.” International Journal of Number Theory 8 (2012): 1087–1097.


MLA   Click to copy
Fanali, Stefania, and Massimo Giulietti. “ON THE NUMBER OF RATIONAL POINTS OF GENERALIZED FERMAT CURVES OVER FINITE FIELDS.” International Journal of Number Theory, vol. 8, 2012, pp. 1087–97.


BibTeX   Click to copy

@article{fanali2012a,
  title = {ON THE NUMBER OF RATIONAL POINTS OF GENERALIZED FERMAT CURVES OVER FINITE FIELDS},
  year = {2012},
  journal = {International Journal of Number Theory},
  pages = {1087-1097},
  volume = {8},
  author = {Fanali, Stefania and Giulietti, Massimo}
}